# SDR UPS203323

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON AFT SIDE OF STA 259.5, RBL 51, WL 212 TO 214.  REMOVED AND FABRICATED REPAIR PARTS IAW 51-40-2, 53-10-2, 51-40-2.
